MAUDE Adverse Event Report: NUVASIVE, INC. PRECEPT; INTERNAL SPINAL FIXATION PROCEDURE KIT, SINGLE-USE

NUVASIVE, INC. PRECEPT; INTERNAL SPINAL FIXATION PROCEDURE KIT, SINGLE-USE
Model Number 8801069
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when the surgeon inserted screw at s2ai, the screw was deviated although the guide wire used.He tried remove the screw, but the guide wire fractured.The fragment of the wire remained into the body and bleeding occurred.The surgeon interrupted surgery and transferred the patient to the angiography room.After that, the planed surgery was canceled.A revision surgery occurred on (b)(6) 2026.The surgeon removed the fragment of the wire and completed spinal fixation.The fragment of wire removed was discarded.No adverse effect reported following the revision.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.

Brand Name
PRECEPT
Common Device Name
INTERNAL SPINAL FIXATION PROCEDURE KIT, SINGLE-USE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24966609
Report Number2031966-2026-00059
Device Sequence Number10496611
Product Code LXH
UDI-Device Identifier00887517346964
UDI-Public00887517346964
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8801069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale